Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.90
  • Total

    USD 10.90
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
  • United Kingdom
Brand
  • Nurofen
  • Nurofen Plus
  • Nurofen Quickzorb
  • Nurofen Zavance
  • Nurofen Zavance Liq.caps
Strength
  • 200mg
  • 200mg/12.8mg
  • 342mg
Name Country Strength Pack Size USD Cart
Nurofen - ibuprofen - 200mg - 48 tablets Nurofen ibuprofen Brand New Zealand 200mg 48 tablets OTC $13.80 Add
Nurofen - ibuprofen - 200mg - 72 Tablets Nurofen ibuprofen Brand New Zealand 200mg 72 Tablets OTC $14.52 Add
Nurofen - ibuprofen - 200mg - 96 tablets Nurofen ibuprofen Brand New Zealand 200mg 96 tablets OTC $20.34 Add
Nurofen Plus - ibuprofen / codeine - 200mg/12.8mg - 24 Tablets Nurofen Plus ibuprofen / codeine Brand United Kingdom 200mg/12.8mg 24 Tablets OTC $29.99 Requires Authorization
Nurofen Plus - ibuprofen / codeine - 200mg/12.8mg - 32 Tablets Nurofen Plus ibuprofen / codeine Brand United Kingdom 200mg/12.8mg 32 Tablets OTC $39.99 Requires Authorization
Nurofen Quickzorb - ibuprofen lysine - 342mg - 24 caplets Nurofen Quickzorb ibuprofen lysine Brand New Zealand 342mg 24 caplets OTC $12.34 Add
Nurofen Zavance - ibuprofen - 200mg - 72 tablets Nurofen Zavance ibuprofen Brand New Zealand 200mg 72 tablets OTC $18.88 Add
Nurofen Zavance Liq.caps - ibuprofen - 200mg - 40 liquicaps Nurofen Zavance Liq.caps ibuprofen Brand New Zealand 200mg 40 liquicaps OTC $15.25 Add
Nurofen Plus - ibuprofen / codeine - 200mg/12.8mg - 32 Tablets Nurofen Plus ibuprofen / codeine Brand United Kingdom 200mg/12.8mg 6 shipments of 32 Tablets OTC $321.49 Requires Authorization

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Nurofen Tablets - ibuprofen

For pain and inflammation, try Nurofen - New Zealand's most popular anti-inflammatory

Nurofen is very effective for the temporary relief of headache, period pain, dental pain, fever, cold and flu symptoms, arthritic pain and back pain or muscular pain where inflammation is present.

Each tablet contains 200mg ibuprofen.

Dosage for Adults and children over 12 years: Initial dose - two tablets taken with fluid, then one or two tablets every four hours when necessary. Do not exceed six tablets in 24 hours Do not give to children under 12 years of age.

Please note: Nurofen should not be taken if you have a stomach ulcer, impaired kidney function or are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.
Nurofen should not be taken by asthmatics sensitive to non-steroidal anti-inflammatories or salicylates.

Precautions:
Severe cardiac, renal or hepatic impairment, pregnancy (especially last trimester), allergy to aspirin, elderly suffering a kidney disorder.

Nurofen Plus - Nurofen Plus / ibuprofen / codeine


Nurofen Plus is a dual action medicine and works both at the site of pain and also to reduce the body’s response to pain signals.
Its formulation contains a combination of the active ingredient of Nurofen (ibuprofen) with the additional pain-relieving power of codeine.

Nurofen plus – Powerful Dual Action

  • Targeted relief of pain and inflammation
  • Ibuprofen and Codeine

What ingredients are in Nurofen plus?

Each tablet contains Ibuprofen 200mg and Codeine phosphate 12.8mg. (Tablets also contain Microcrystalline cellulose, sodium starch glycollate, pregelatinised starch, hypromellose, titanium dioxide (E171), talc).Nurofen Plus provides temporary relief of strong pain and/or inflammation associated with:

  • migraine headache
  • tension headache
  • headache
  • period pain
  • dental pain
  • back pain
  • neuralgia
  • rheumatic pain & arthritic pain
  • muscular pain
How does Nurofen Plus work in the body? Nurofen Plus contains the anti-inflammatory ingredient Ibuprofen. Ibuprofen belongs to a group of medicines that is known as the Non Steroidal Anti-inflammatory Drugs – or NSAID’s. These NSAID’s act as non-selective inhibitors of the enzyme cyclooxygenase. (Cyclooxygenase enhances the formation of prostaglandins and thromboxane from arachadonic acid. Prostaglandins act (among other things) as messenger molecules in the process of inflammation). By inhibiting the cyclooxygenase enzyme, the body’s response to inflammation is thus reduced.Nurofen plus also contains the powerful pain-relieving analgesic Codeine. Codeine binds with certain receptors in the central nervous system to alter processes affecting both the perception of pain and the body’s emotional response to the pain. The exact sites and mechanisms of action have not yet been fully determined.

Dosage:
Adults and children over 12 years:
Initial dose: Take two tablets ( with fluid ) then one or two tablets every four to six hours when necessary.


Do not exceed 6 tablets in 24 hours.


Nurofen Plus is not suitable for children under 12 years of age.
If symptoms persist for more than three days consult a doctor.This medicine can be harsh on the stomach lining, so we recommend that it is taken with meals.

Do not take Nurofen Plus if:

  • you have a stomach ulcer or other stomach disorders, kidney or heart problems
  • you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines, codeine or other opioid analgesics.
  • You suffer from chronic constipation.
  • You are under 12 years of age
  • Do not take Nurofen Plus if you are pregnant or breastfeeding.
Most asthmatics can take Nurofen Plus, but if you are sensitive to aspirin or other non-steroidal anti-inflammatories do not take this product. You should consult with your Physician before taking Nurofen plus if:
  • You suffer from severe asthma
  • You have any thyroid disorders
  • You have heart, liver or kidney problems
  • You are taking any other regular medication – especially:
· Anti-coagulants (medicines for thinning the blood)· Other pain relieving medication or products that contain Aspirin, Ibuprofen or other NSAIDs· Methotrexate or Lithium

Side effects: Nurofen plus is generally well tolerated in most people, however, as with all medicines, there may be side-effects in rare cases. These side-effects may include:
  • Nausea, stomach discomfort, stomach ulcers, rashes, itching, worsening of asthma, constipation, shortness of breath, dizziness, drowsiness, black tarry stools

If any of these side-effects occur, we recommend that you consult with your physician without delay.


Caution: This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Codeine may cause drowsiness. If affected do not drive or operate machinery.
Avoid alcohol. Storage Conditions:

  • It is recommended that Nurofen Plus be stored in its original packet in temperatures below 25 degrees Celcius.
  • Store all medicines in a dry place
  • Store Nurofen Plus out of the reach of children.
  • Do not use after the expiry date labelled on the medicine pack.
  • Swallow whole (with fluids) Do Not Chew.

Nurofen Quickzorb is for the temporary relief of pain and/or inflammation associated with:

  • headache
  • migraine headache
  • tension headache
  • muscular pain
  • cold & flu symptoms
  • period pain
  • dental pain
  • sinus pain
  • back pain
  • arthritic pain 
  • reduces fever

DIRECTIONS: Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food.) They will be absorbed more quickly if you take them on an empty stomach.

Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours  as necessary (maximum 6 caplets in 24 hours).

Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

WARNINGS: 

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. 

DO NOT USE IF:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines
  • during the last 3 months of pregnancy

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: 

  • for more than 3 days at a time
  • if you have asthma
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
  • if you are trying to become pregnant or during the first 6 months of pregnancy
  • in children suffering from chickepox (varicella)
  • in children suffering from dehydration through diarrhoea and/or vomiting
  • if you a re taking medication regularly
  • if you a re aged 65 years or over
  • in children under 7 years of age

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF YOU HAVE AN ALLERGIC REACTION

ACTIVE INGREDIENT (PER CAPLET): Ibuprofen lysine 342mg (equiv. Ibuprofen 200mg)

Store below 25 degrees celsius 

Absorbed up to TWICE AS FAST as standard Nurofen.

  Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with; *HEADACHE *MIGRAINE HEADACHE *TENSION HEADACHE *MUSCULAR PAIN *COLD & FLU SYMPTOMS *PERIOD PAIN *DENTAL PAIN *SINUS PAIN *BACK PAIN *ARTHRITIC PAIN *REDUCES FEVER.

DOSAGE: Take with water

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as required (maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as required (maximum 4 tablets in 24 hours).

Do not give Nurofen Zavance tablets to children under 7 years.  Nurofen for Children products are available.

 

Contains: sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat or lactose.

Contains no preservatives

Contains sucrose

May be taken by breast feeding mothers.

Contains 146mg of sodium (take into account if on a low sodium diet).

Most asthmatics can take Nurofen Zavance but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

BEFORE USE - seek medical advice if:

-You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

-You are taking medication regularly or are over 65.

DO NOT TAKE:

-If you have a stomach ulcer or other stomach disorders, kidney or heart problems.

-If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.  If you have an allergic reaction, stop taking and see your doctor immediately.

-During the first 6 months of pregnancy, except on your doctor's advice.  Do not use at all during the last 3 months of pregnancy.

-For more than 3 days at a time, except with your doctor's advice.  Do not exceed the recommended dose.  Excessive use can be harmful.

Absorbed up to TWICE AS FAST as standard Nurofen.

  Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with; *HEADACHE *MIGRAINE HEADACHE *TENSION HEADACHE *MUSCULAR PAIN *COLD & FLU SYMPTOMS *PERIOD PAIN *DENTAL PAIN *SINUS PAIN *BACK PAIN *ARTHRITIC PAIN *REDUCES FEVER.

DOSAGE: Take with water

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as required (maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as required (maximum 4 tablets in 24 hours).

Do not give Nurofen Zavance tablets to children under 7 years.  Nurofen for Children products are available.

 

Contains: sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat or lactose.

Contains no preservatives

Contains sucrose

May be taken by breast feeding mothers.

Contains 146mg of sodium (take into account if on a low sodium diet).

Most asthmatics can take Nurofen Zavance but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

BEFORE USE - seek medical advice if:

-You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

-You are taking medication regularly or are over 65.

DO NOT TAKE:

-If you have a stomach ulcer or other stomach disorders, kidney or heart problems.

-If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.  If you have an allergic reaction, stop taking and see your doctor immediately.

-During the first 6 months of pregnancy, except on your doctor's advice.  Do not use at all during the last 3 months of pregnancy.

-For more than 3 days at a time, except with your doctor's advice.  Do not exceed the recommended dose.  Excessive use can be harmful.

Kathy

Nurofen

I have tried Nurofen and it costs more than the Iburprofen I can get.

Apr 13, 2011

arrow
Same Kiwi, new look! Old Site.